# SDR RDA092407

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Aircraft time: 2,440 hours
- Engine: Cont GO300*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 05235571
- Condition: Cracked
- Location: Fuel Qty
- Part time: 2,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CALIBRATING THE FUEL QUANTITY SYSTEM THE LT FUEL GAUGE WOULD SHOW AN INCREASE IN QUANTITY THEN START DECREASING.  WHILE TROUBLESHOOTING THE LT TANK FUEL QUANTITY SENDER, FOUND 2 CRACKS APPROXIMATELY 1 INCH LONG IN THE BRASS FLOAT.
